# SDR P2RA950032

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14975
- Make and model: Airbus A300 B4-203
- Aircraft serial: 261
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Wire
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGB - LAV SMOKE DETECTORS NOT WORKING IN FLIGHT.  TROUBLESHOT AND FOUND SHORTED WIRE IN ZONE 121, REPAIRED WIRING.  SYSTEM OPS CHECK GOOD PER WIRING DIAGRAM 24-50-48.  (M)
